# SDR SWAA2025110317053

- Difficulty date: September 22, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N7862A
- Make and model: Boeing 737-79P
- Aircraft serial: 33009
- Aircraft time: 60,348 hours, 40,050 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FWD ENTRY DOOR STOP FITTING WEB CRACKED BS295 S-16L.   REMOVED AND REPLACED PASSENGER CABIN FWD ENTRY DOOR STOP FITTING INTERCOSTAL S16L IAW SRM 51-40-02 AND DWG  141A8180 REV: C.
